# SDR C2XA02IA126

- Difficulty date: June 11, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Part serial: 1102
- Condition: Inoperative
- Location: Passenger Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

During scheduled maintenance the passenger door emergency light was found to be inoperative. Maintenance removed and replaced the passenger door step emergency light assembly and the system operationally checked good.
